# SDR 03FDEA00673

- Difficulty date: May 3, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 38,755 hours, 24,489 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Main Cargo Deck
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO SMOKE LIGHT NR 4 CAME ON WITH ASSOCIATED ALARM WHILE ON FINAL APPROACH.   LIGHT EXTINGUISHED ON ITS OWN AFTER APPROX. I MINUTE. COMPLIED WITH RED TABS AND   LANDED UNEVENTFULLY. INTIAL MAIN DECK ( PRE-OFFLOAD ) INSPECTION REVEALED   NO SMOKE, FUMES, OR ODOR.   DOWN LOADED & CHECKED ALL CONTAINERS NO PROBLEMS FOUND, PERFORMED CARGO SMOKE OPS CHECK PER M/M 26-16-001-5, CHECK GOOD, NOTE: DRY-ICE SHIPPED IN POSITIONS 7 & 8 SUSPECTED CAUSE.
